# SDR DALA2024111911069

- Difficulty date: November 17, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 97,143 hours, 20,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1706 EMERGENCY LIGHT ON 32B IS DANGLING BY A WIRE. CORRECTIVE ACTION: REQUIRED AS REQ'D PER B767-300 AMM 33-51. OPS OK. (6427964)
